# SDR DHL2005750004

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Servo
- Part number: 30363803
- Part serial: 02513AAM
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

CRUISE TRIM INOP NOSE DOWN.  STAB TRIM INOP NOSE DOWN BELOW '0'.  NO ABNORMAL APPLICABLE, RETURN TO SAN. RII REQUIRED.  REMOVED AND REPLACED A/P STAB TRIM SERVO IAW B727 M/M 22-11-21.  INSP ALL WIRING AND CONN ON STAB SERVO AND MAIN ELEC ACTUATOR AND JACKSCREW.  NO DEFECTS NOTED.  LUBED JACKSCREW IAW B727 M/M 27-40-102, PERFORMED ADJ/TEST ON STAB IA.
